Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hugrad

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Birmingham!!!! lol
  1. I had this exact SAME problem with my right jaw muscle. I actually thought it was the joint in my jaw though... It hurt like hell... I knew it was the accutane because while taking it I went two weeks with taking a pill, then the pain stopped...but as soon as i started back , the pian returned. I purchased Osteo Bi Flex from Walmart a few months ago... Within a week the pain went away and NEVER returned. I'm completing my sixth month now. Of course Osteo is for joint pain...it lubricates your jo
  2. Yes I had this same problem. My skin looked worsed than it had ever looked before by the end of the third month. It cleared up in the 4th month. Just keep taking it, and it'll get better.
  3. I had this same problem during my second and third month. By the fourth month they had disappeared on their own. At the time I thought I was allergic to something. Maybe fabric softner in my towels, etc... Since then I've been drying my face with a paper towel. That way I can make sure nothing irritates my skin.
  4. Day 115 My face looks great! It feels so smooth. For the longest I've had blackheads and white heads that made my skin feel bumpy. I have another derm appt in five days. So it looks like for me I didn't start seeing results until the fourth month. I think the extractions they gave me last derm visit helped a lot. I still wear make-up because of hyperpigmentation. I'm thinking maybe after the fifth month I wont need to wear it anymore. Well that's all for now...
  5. http://www.kerastase-usa.com/_en/_us/shop_...x-densitive.htm Works wonders!
  6. DAY 96 Finally no break-outs! I've had 5 soda's this week so far... with no breakouts! Usually if I drink a soda on a Monday...I would definitely have a sore huge pimple by Tuesday. Whew! Also, because of the extractions my derm performed, my skin feels smoother. I have a great deal of discoloration. Surely that will fade in time... Well that's pretty much all there is to report.
  7. Thanks for the advice Wynne! I did some research on bismuth...you were absolutely right. Thanks!
  8. Ok so...Day 90 Went to the derm today... my skin isnt improving as it should, so he suggested seeing how I do the fourth month, and maybe extending my treatment...he initially said 6 months...surely I don't want to be on this more than 6 months. He had his assistant perform some extractions! I thought that was forbidden while on accutane...my pores were extremely clogged though...I do feel like my skin can breathe now. Hmm... I sure hope I see a lot of improvement this month. I've been a r
  9. Day 83 No new breakouts this week. Still have existing whiteheads and a ton of black heads. My next derm visit is next thursday. I'll be going into my fourth month. I will post pics of before accutane and my three month mark. Hopefully i'll get clear the fourth month. No noticeable side effects. Still taking Osteo bi-flex and a kerastase tablet. My face is dry as hell!! I've been wearing Mac make-up, but it does not look good. Gonna try to pick up some bare minerals this weekend at the mall.
  10. Did you try Osteo Bi-Flex?... It lubricates your joints and builds cartilage. I'm currently on day 84 of Sotret. As soon as my joints started bothering me, i did a little research and stumbled upon that. Within a week all the pain was gone. It guarantees the pain will be gone with 7 days. Worked...
  11. I'm on Day 80 today!!! and yeah I'm still breaking out... This def sucks because I thought in the third month I'd be clear. Maybe our faces are still purging. I had extremely oily skin, that stopped two weeks into it. I'm gonna be on it for 6 months. Maybe u should ask ur derm to extend yours. I'm taking 40 mg a day. Sounds like your doing everything right...guess its just a matter of being more patient.
  12. hugrad

    ME

    Vegas... this is when I was on OBAGI...expensive as hell!!!!!!!!!!!
  13. Nay I don't think there is a difference...it's just that my derm specifically told me to use Claravis...but the the cvs where I get my perscription filled doesn't have it. I read the side effects differ amongst brands...since Sotret has overall been good to me, I think I'm gonna stick with it. I've tried Tazorac when I was in college... I'm pretty impatient, maybe if I had stuck it out I would've noticed a difference... I wish u the very best if u decide to take the accutane plunge.
  14. Day 78 Okay... so I need to offer some background info... I've had acne since 6th grade... 11! I'm 25 now... I figured the madness needed to stop... like most of you I've tried everything under the sun AND moon lol... If another idiot asked me if I've tried proactive...i think i would've went insane... I have extremely oily skin...or at least I use to. The sotret stopped that in week two I work in a coroporate environment..soo just imagine the embarrassment having make-up on to hide the bl
  15. forgot to mention u can pick Osteo up at Walmart in the vitamins section... and it contains the things Sheefa mentioned...Hyaluronic Acid, Glucosamine, and Chondroitin
×